MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Model Number MOSAIQ
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that field a1.1 was treated outside of the tolerance position.This did not prompt the user to override the couch position and no indicator was shown that this was treated outside of the 1.0 tolerance in mosaiq.
 
Additional Manufacturer Narrative
H6 updated h10 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported that field a1.1 was treated outside of the tolerance position.This did not prompt the user to override the couch position and no indicator was shown that this was treated outside of the 1.0 tolerance in mosaiq.The investigation found that from the logs files field a1.1 has a prescribed couch angle of 355.0, and the tolerance defined in mosaiq is 1.0 degree for couch angle.Couch positions and other parameters must be either within tolerance or overridden before the sequencer can proceed to a ready state for treatment delivery.For the treatment of field a1.1, a ready state was entered, and the couch positions were not shown to have been overridden.According to the historic treatment record, the beam was delivered with the couch angle at 357.0 and outside the 1.0 tolerance.Further investigation have found that there might be rare occasions where the couch angle stops in a position that lies at the edge of the defined tolerance.This makes it possible for couch angle to be seen within tolerance prior to beam on and then seen as out of tolerance after beam on starts if the couch angle was teetering between 356 and 357.In-house testing was performed by elekta with an emulator, and the couch angle was appropriately flagged in mosaiq when out of tolerance and cleared while actual couch angles were within tolerance.The customer also tried to create scenarios where mosaiq would fail to display an out of tolerance flag for a couch angle known to be out of tolerance, but the deliberate attempts were unsuccessful.The customer has a 1.0-degree tolerance defined for couch angle in mosaiq while the linac has a tolerance of 2.0 degrees for couch angle.It is recommended that the linac tolerance for couch angle also be defined to match the 1.0-degree tolerance in mosaiq since mosaiq doesn't do verification or interrupt the beam while the beam is on.Only the user and the linac can stop treatment once it is started.There was no product malfunction, all subsystems are working as designed and intended.The treatment parameters were within the tolerances specified by the controlling subsystem during each work flow step.There was no actual mistreatment.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
kungstensgatan 18
box 7593
stockholm, SE-10 3 93
SW  SE-103 93
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key16822098
Report Number3015232217-2023-00025
Device Sequence Number12479608
Product Code IYE
UDI-Device Identifier00858164002336
UDI-Public(01)00858164002336(10)2.82.108
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMOSAIQ
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer03/29/2023
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date08/10/2023
Date Device Manufactured04/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown